Hyperpigmentation after chemical peel
Post inflammatory Hyperpigmentation
I have messed myself really bad.
Looking for some sympathy / re-assurance and solutions.
How I did it :
Earlier had little pigmentation near eyes / forehead.
Was using Melacare Forte (Hydroquinone 4% + Tretinoin) in night and Kozimax (Kojic-5% plus VitC-10%) in day.
To remove little pigmentation that was left and seeking overall improvement :
1. Applied "Nomelan Fenol" medium strength chemical peel.
This is a combnation peel , meant to be left applied overnight.
This was around May 5th 2014.
Result was dark hyperpigmentation patches came , probably where more liquid got applied.
This was way worse than , I had ever been.
Slowly it started to fade just a bit.
2. To fix this , got perfect image lactic acid 50% peel.
Applied it for 3 minutes. Probably should have applied for a lesser duration.
Biggest mistake of my life !
Made things real bad. maybe / may not be beacuse of the previous adventure.
This was around May 28th.
Now have got terrible hyperpigmentation.
Applying Desowen steroid and moisturizer now.
Have purchased Hydroquinone 20% from glowingoil.
Shall start applying daily night.
Visited a Dermatalogist ,
He was not very aware about these peels.
Was unhappy that I played with my face and asked me to continue steroid and moisturizer.
What surpirses me is how lactic acid can cause this.
Also nomlean fenol is not supposed to cause hyperpigmentation (as per website / internet pages).
everyone says lactic acid helps to cure hyperpigmentation , and never causes it.
Honestly , things were not so bad before the peel.
For the sake of urgency and enhanced results , tried the peels after diligent research.
Am trying to fix this soon.
Should I apply only steroids now or start right away with Hydroquinone.
Can I apply fultivate 15 minutes after applying melacare / kozimax / glowingoil ?
Melacare and Kozimax both seem very good ointments - shall i get back to the old routine ?
Any help would be very very much appreciated.
Notify me when a doctor/professional or regular member answers this question
Notify me only when a doctor/professional answers this question